# SDR CALA2025040103392

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT B/S 328 RBL 2 TO 28 IS CORRODED. NOTE PREVIOUS REPAIR.  REMOVED AND REPLACED FLOOR BEAM SECTION AT STA 328 BETWEEN BL 0 TO RBL 50 IAW B737-900ER SRM 53-10-51-2R-7.
